Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Optical stripes and bullets for a modified nonlinear Schrödinger equation

Not Accessible

Your library or personal account may give you access

Abstract

We study the existence, formation, and stability of quasi-one-dimensional (stripes) and two-dimensional (bullets) spatio-temporal soliton solutions for a (2+1)-dimensional modified nonlinear Schrödinger equation, in the presence of the self-steepening effect. These solutions, which are on top of a continuous-wave background, are either dark or antidark, the latter being supported by the self-steepening effect. We show that there exist stable small-amplitude lump solitons, which, in the context of nonlinear optics, constitute novel light bullets.

© 2001 Optical Society of America

Full Article  |  PDF Article
More Like This
Spatiotemporal solitons in birefringent media near the zero-dispersion point

E. P. Fitrakis, H. E. Nistazakis, B. A. Malomed, D. J. Frantzeskakis, and P. G. Kevrekidis
J. Opt. Soc. Am. B 23(9) 1911-1919 (2006)

Rogue wave light bullets of the three-dimensional inhomogeneous nonlinear Schrödinger equation

Jingsong He, Yufeng Song, C. G. L. Tiofack, and M. Taki
Photon. Res. 9(4) 643-648 (2021)

Solitary waves in the nonlinear Schrödinger equation with spatially modulated Bessel nonlinearity

Wei-Ping Zhong, Milivoj R. Belić, and Tingwen Huang
J. Opt. Soc. Am. B 30(5) 1276-1283 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (34)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved